MAUDE Adverse Event Report: CHAMBERLAIN TECHNOLOGIES SURGIMESH XB; MESH, SURGICAL, POLYMERIC

CHAMBERLAIN TECHNOLOGIES SURGIMESH XB; MESH, SURGICAL, POLYMERIC
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Chamberlain technologies was notified by medical murray, approved contract manufacturer, that mdr report (mw5115459) was received by the fda on 23-mar-2023 for a potential adverse event reported by a healthcare facility to the fda on 01-mar-2023.Per mdr report, a serious injury was reported on (b)(6) 2023 (incident date) where a surgimesh (lot # z2459018c) placed in 2021 was explanted on (b)(6) 2023.Initial reporter (nurse) reported an unspecified infection (1930); use of device problem (1930).The device was not returned for evaluation.An event history review was performed for the lot # (z2459018c) where the lot history record (lhr) record was reviewed and determined that the lot was manufactured per specification.In addition, a review of complaints for specific catalog number (tintra ok-1522) concluded that no other events or complaints have been reported for this lot (z2459018c).Investigation findings is no device problem found (213), cause not established (4315).If additional information is received, it will be evaluated to determine if a follow-up report is required.
 
Event or Problem Description
An mdr report # mw5115459 was received by supplier/manufacturing partner medical murray from fda, and submitted to chamberlain technologies' distributor (b)(4) on 23-mar-2023.The description of the mdr stated "surgimesh placed on (b)(6) 2021, infection identified (b)(6) 2021.1 year treatment with infectious disease, surgeon, antibiotic therapy.Meshed was removed (b)(6) 2023.Ct(computed tomography) abdomen: large abdominal wall fluid collection underlying the surgical mesh.Measuring 5.9 x 10.2 approximately.Drain placed" mesh was explanted on (b)(6) 2023.

Brand Name
SURGIMESH XB
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
CHAMBERLAIN TECHNOLOGIES
21805 w.field pkwy
suite 160
deer park IL 60010
Manufacturer (Section G)
MEDICAL MURRAY
540 capital dr.
lake zurich IL 60047
Manufacturer Contact
john huelskamp
21805 w.field pkwy
suite 160
deer park, IL 60010
8473044069
MDR Report Key16789201
Report Number3015860534-2023-00001
Device Sequence Number5522528
Product Code FTL
UDI-Device Identifier00850011929124
UDI-Public00850011929124
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072974
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2023
Device Model NumberN/A
Device Catalogue NumberTINTRA OK-1522
Device Lot NumberZ2459018C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Initial Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown